Alert archive / New York / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 114, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jul 6, 2021, 2:25 PM EDT for Delaware County, New York. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2021, 2:25 PM EDT (18:25 UTC)
- Expired
- Jul 6, 2021, 3:00 PM EDT
- In force
- 35 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Delaware County, NY
The radar
The Albany radar (KENX), 66 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 1:13 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.4 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 326 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
592
WUUS51 KBGM 061825
SVRBGM
NYC025-061900-
/O.NEW.KBGM.SV.W.0114.210706T1825Z-210706T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
225 PM EDT Tue Jul 6 2021
The National Weather Service in Binghamton has issued a
* Severe Thunderstorm Warning for...
Central Delaware County in central New York...
* Until 300 PM EDT.
* At 225 PM EDT, severe thunderstorms were located along a line
extending from Andes to 7 miles east of Downsville to near East
Branch, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Delhi, Roxbury, Hamden, Andes, Margaretville, Hobart, Fleischmanns,
Harvard, Bovina Center and Arkville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4221 7453 4220 7453 4218 7447 4216 7446
4215 7450 4215 7453 4212 7456 4193 7497
4203 7525 4215 7505 4240 7485 4237 7448
4235 7443
TIME...MOT...LOC 1825Z 325DEG 28KT 4221 7478 4204 7486 4198 7504
HAIL...1.25IN
WIND...60MPH
$$
HLC1 follow-up statement
060
WWUS51 KBGM 061850
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
250 PM EDT Tue Jul 6 2021
NYC025-061900-
/O.CON.KBGM.SV.W.0114.000000T0000Z-210706T1900Z/
Delaware NY-
250 PM EDT Tue Jul 6 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR EAST CENTRAL DELAWARE COUNTY...
At 249 PM EDT, severe thunderstorms were located along a line
extending from Andes to near Roscoe, moving east at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated. This storm has also caused downed trees in
Walton.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Margaretville, Fleischmanns, Arkville, Dunraven, Halcottsville,
Little Pond Campground, New Kingston, Big Pond Campsite and Halcott
Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4202 7478 4224 7470 4226 7449 4221 7453
4220 7453 4218 7447 4216 7446 4215 7450
4215 7453 4212 7456
TIME...MOT...LOC 1849Z 269DEG 29KT 4218 7475 4200 7487
HAIL...1.25IN
WIND...60MPH
$$
MDPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 1:43 PM EDT, 42 minutes earlier.
Area forecast discussion, Jul 6, 1:43 PM EDT, 42 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 143 PM EDT Tue Jul 6 2021 .SYNOPSIS... Scattered showers and thunderstorms this afternoon, with some storms producing gusty winds and heavy rainfall. Weather will become quiet overnight as storms move out later this evening. Showers and thunderstorms are again possible Wednesday and Thursday. && .NEAR TERM /THROUGH WEDNESDAY/... 1240 PM Update... Storms have popped up across CNY, a little earlier than original thinking. This update just focused on the PoPs through this afternoon and into tomorrow. Again, adjusted based on what CAMs are showing for activity. No one model has quite as much activity compared to what is present currently, so will have to see how they handle things moving forward. Still favoring the NAMNEST and RAP as far as coverage is concerned. Also, significantly reduced PoPs overnight so there are no chances. More adjustments could be needed during the afternoon forecast update. 945 AM Update... Made some changes to PoPs as original timing of the forecast was a little slower than the CAMs, though there is some uncertainty between the model guidance. A blend of them was used, though focus was on NAMNest, RAP, and HREF as those seemed to be in somewhat agreement with each other. This sped the timing up by an hour or two with all activity out of the area by late this evening. Also continued the mention of heavy rain and gusty winds as conditions continue to look favorable to support some strong storm activity today. Other changes involved touching up temps and winds through early this afternoon. Previous Discussion... Thunderstorms moving off Lake Ontario will track across our far northern forecast area through the overnight hours. These storms are tapping elevated instability and dry air aloft, and will produce gusty winds. Storms will taper off for the most part during the first half of Tuesday as temperatures push into the upper-80s. Heat indices will exceed 90 degrees in the urban valleys, especially from the Southern Tier southward into PA. Instability will increase during the afternoon, with CAPE values of 1500 j/kg or higher developing. Shear will be minimal in a weak flow environment, and this will increase the potential for heavy downpours, slow moving storms, and localized flooding. We don't anticipate Tuesday night will be active as Monday night, but there is always the potential for an upstream complex to form and slide across our counties. We're maintaining slight to chance POPs over our northern and western forecast areas. Another round of strong storms will affect the region Wednesday. Again, it may be fairly quiet early on before CAPE values push above 1500 j/kg during the afternoon. Bulk shear values are coming in at 30-35 knots on the NAM12, healthier than Tuesday's shear profile. This will increase the concern for organized storms with gusty winds and heavy downpours. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... Active weather will continue through much of the short term period; with the potential for locally heavy rain and scattered strong thunderstorms; especially on Thursday. Wednesday Night: Upper level trough begins to further amplify across the Great Lakes region, with a weak surface low trekking across northern Lower Michigan. A warm front will slide north through CNY and NE PA, with chances for showers and a few thunderstorms overnight. Deep layer 0-6km shear is around 30 kts, MLCAPE 1000-1500 J/Kg and pwats are progged to be around 1.75 inches...therefore a few stronger storms with frequent lightning, gusty winds and heavy downpours remain possible. Otherwise, it will be partly cloudy and humid with lows in the 60s. Thursday: This has the potential to be an active weather day, as the approaching upper level trough begins to merge with the remnants of Elsa, down in the Carolinas. Latest model guidance keeps PoPs in the 80-90% range for the afternoon, with rather unstable conditions, and MLCAPE easily 1000-1800 J/Kg. With the trough moving in, there will also be deep layer shear on the order of 25-35 kts or slightly higher. PWATs creep up to 1.75-1.90" by late afternoon and early evening, with some model guidance hinting at a possible PRE rainfall setup nearby. Warm cloud layer is pushing 11k ft at times, which is favorable for efficient rain rates. Collaborated with WPC and surrounding WFOs with the decision to keep the Excessive Rainfall Outlook (ERO) in the marginal category for now, due to uncertainty in where the heaviest rain ultimately sets up. Otherwise, Thursday should be mostly cloudy and muggy with highs in the upper 70s to low 80s for most locations. Southerly winds at 5-15 mph will help transport that deep, subtropical moisture into our region. Thursday night: Current model guidance brings the remnants of Elsa north, right along the East Coast from the DELMARVA to near Atlantic City NJ overnight. In this scenario the main rain shield would just skirt the far SE areas of our CWA; with scattered to numerous showers extending back across the rest of CNY & NE PA. Carried Likely PoPs, with some categorical across our far eastern zones in the current forecast. Not a lot of instability overnight, but perhaps enough for a few embedded thunderstorms once again. PWATS remain high, in the 1.50-1.75 inch range. Will need to monitor the track of the remnants of Elsa closely, as a shift westward would certainly bring the potential for heavier rainfall into portions of our forecast area. Otherwise another mostly cloudy and humid night with lows in the 60s. Friday: The remnants of Elsa should be kicked north and east out of our area by the approaching upper level trough. Current guidance has the upper trough axis gradually sliding through on Friday. Still a chance for lingering showers and afternoon t'storms, especially across our eastern areas (Catskills/Poconos). Otherwise, partly sunny, warm & still humid with highs in the upper 70s to lower 80s. Finally drying out Friday night and slightly cooler/less humid. Partly cloudy skies with a light northwest wind developing. Lows in the upper 50s to lower 60s for most area. && .LONG TERM /SATURDAY THROUGH MONDAY/... Upper level trough flattens somewhat for Saturday, setting up a more zonal westerly flow pattern. A weak surface high nudges in from southern Ontario across most of CNY and NE PA. Therefore, trended the forecast drier, under partly sunny skies. Less humid, with dew points falling back into the 50s or low 60s by afternoon. High temperatures are forecast to reach near average levels, in the upper 70s to low 80s. Light northwest winds 5-10 mph. A somewhat complex weather pattern for Sunday, with model guidance indicating some differences this far out in time. Went a little lower than the NBM/blended model guidance for PoPs, as the latest operational guidance (00z ECMWF and 00z GFS) seem to be hinting at a wave mainly staying south or getting into NE PA, but not CNY. However, again, considering the uncertainty and incorporating the ensemble guidance, still decided it was best to keep a lower end chance PoP areawide Sunday afternoon (25-40%)...with the higher chances in NE PA. Otherwise, it is shaping up to be a rather typical mid-summer day, with partly sunny skies and highs 75-85. Remaining less humid. Early next week model guidance is showing an amplifying upper level ridge along the East Coast extending into our area. This is in response to a deepening trough across the upper midwest and western Great Lakes. This should allow for another warming trend, with humidity levels increasing. Capped PoPs in the chance range this far out, as the NBM was suggesting likely heading into day 7 and 8. Current thinking is for perhaps just some scattered afternoon and evening t'storms activity around. Also nudged the high temperatures up, blending in some of the NBM50th guidance to get highs in the low to mid-80s. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... Scattered thunderstorms are moving through CNY, impacting all NY terminals. To cover storms that may pass the terminals, VCTS was added through at least 22z. A TEMPO group for thunderstorms was also added at NY terminals valid beginning at the top of the hour for at least a couple of hours. Storms could produce gusty winds and heavy rainfall if over a terminal. These storms could reduce visibility. A TEMPO group was also added for AVP for as well, but starting a few hours from now. All storm activity should be done by this evening. Otherwise VFR conditions will be expected during this period. Winds will become light this evening and overnight as the weather quiets down. Winds become gusty at BGM, ELM, and ITH tomorrow afternoon. There could be some patchy fog tomorrow morning, mainly ELM, but confidence was too low to include at this time. Outlook... Wednesday afternoon through Friday...Daily showers and thunderstorms possible with associated intermittent restrictions, especially Thursday afternoon-evening. Friday night through Saturday...Mainly VFR; small chance of a shower/brief restriction. Sunday...Mainly VFR; slight chance for showers/thunderstorms and associated restrictions. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...BTL NEAR TERM...BTL/DJP SHORT TERM...MJM LONG TERM...MJM AVIATION...BTL/DJP
Hazardous weather outlook, Jul 6, 1:21 PM EDT, 1 hour 4 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 121 PM EDT Tue Jul 6 2021 NYZ009-018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-044- 047-048-072-071730- Northern Oneida-Onondaga-Steuben-Schuyler-Chemung-Tompkins-Madison- Southern Oneida-Cortland-Chenango-Otsego-Tioga-Broome-Delaware- Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna- Luzerne-Pike-Southern Wayne- 121 PM EDT Tue Jul 6 2021 ...SEVERE THUNDERSTORM WATCH 335 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Severe thunderstorms will be possible both Wednesday and Thursday, especially during the afternoon and early evening hours. Some storms could produce damaging winds and very heavy downpours. The risk for flooding will increase Thursday, as tropical moisture potentially moves into NY and PA. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ015>017-071730- Yates-Seneca-Southern Cayuga- 121 PM EDT Tue Jul 6 2021 This Hazardous Weather Outlook is for central New York. .DAY ONE...This afternoon and tonight. A few strong to severe thunderstorms this afternoon may produce damaging wind gusts and small hail. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Severe thunderstorms will be possible both Wednesday and Thursday, especially during the afternoon and early evening hours. Some storms could produce damaging winds and very heavy downpours. The risk for flooding will increase Thursday, as tropical moisture potentially moves into NY and PA. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines.
In the hours before
Local storm report, Jul 6, 2:00 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
200 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM TSTM WND GST 1 SE NWS BINGHAMTON 42.20N 75.98W
07/06/2021 E60 MPH BROOME NY OFFICIAL NWS OBS
&&Local storm report, Jul 6, 2:03 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
203 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM TSTM WND GST NWS BINGHAMTON 42.22N 75.98W
07/06/2021 M59 MPH BROOME NY ASOS
ASOS STATION KBGM BINGHAMTON AIRPORT.
&&
MPHLocal storm report, Jul 6, 2:04 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
204 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM TSTM WND GST NWS BINGHAMTON 42.22N 75.98W
07/06/2021 M60 MPH BROOME NY ASOS
ASOS STATION KBGM BINGHAMTON AIRPORT GUST TO
52 KNOTS.
&&
MPHLocal storm report, Jul 6, 2:10 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
210 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG 1 ENE CHENANGO FORKS 42.24N 75.85W
07/06/2021 BROOME NY 911 CALL CENTER
TREE DOWN BLOCKING ROAD. TIME ESTIMATED BY
RADAR.
&&
JTCLocal storm report, Jul 6, 2:18 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
218 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM TSTM WND DMG 2 SSW CASTLE CREEK 42.20N 75.94W
07/06/2021 BROOME NY 911 CALL CENTER
TREE DOWN ON POWER LINES. TIME ESTIMATED BY
RADAR.
&&
JTCLocal storm report, Jul 6, 2:22 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
222 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG CHENANGO BRIDGE 42.17N 75.87W
07/06/2021 BROOME NY 911 CALL CENTER
TREE DOWN ON POWER LINES. TIME ESTIMATED BY
RADAR.
&&
JTCThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 10:22 PM EDT | Special Weather Statement | BGM | Oneida | 23 min |
| Jul 5, 10:37 PM EDT | Special Weather Statement | BGM | Onondaga | 23 min |
| Jul 5, 10:38 PM EDT | Special Weather Statement | BGM | Oneida | 37 min |
| Jul 5, 11:02 PM EDT | Special Weather Statement | BGM | Madison | 43 min |
| Jul 5, 11:35 PM EDT | Special Weather Statement | BGM | Oneida | 10 min |
| Jul 5, 11:47 PM EDT | Special Weather Statement | BGM | Otsego | 28 min |
| Jul 6, 12:08 AM EDT | Special Weather Statement | BGM | Otsego | 37 min |
| Jul 6, 2:07 AM EDT | Special Weather Statement | BGM | Oneida | 38 min |
| Jul 6, 2:47 AM EDT | Special Weather Statement | BGM | Oneida | 28 min |
| Jul 6, 3:20 AM EDT | Special Weather Statement | BGM | Oneida | 55 min |
| Jul 6, 6:11 AM EDT | Special Weather Statement | BGM | Tompkins, Yates | 49 min |
| Jul 6, 11:55 AM EDT | Special Weather Statement | BGM | Onondaga | 50 min |
| Jul 6, 12:53 PM EDT | Special Weather Statement | BGM | Broome | 52 min |
| Jul 6, 12:59 PM EDT | Special Weather Statement | BGM | Madison, Oneida | 46 min |
| Jul 6, 1:05 PM EDT | Special Weather Statement | BGM | Onondaga | 40 min |
| Jul 6, 1:19 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Onondaga, Tompkins | 26 min |
| Jul 6, 1:22 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Otsego | 38 min |
| Jul 6, 1:28 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Onondaga | 32 min |
| Jul 6, 1:33 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Tioga | 27 min |
| Jul 6, 1:42 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Chenango, Cortland, Onondaga, Tompkins | 33 min |
| Jul 6, 1:49 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Delaware, Otsego, Sullivan | 41 min |
| Jul 6, 1:53 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 21 min |
| Jul 6, 1:56 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango | 34 min |
| Jul 6, 2:00 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Tioga, Tompkins | 45 min |
| Jul 6, 2:06 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 21 min |
| Jul 6, 2:11 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chemung, Tioga, Tompkins | 34 min |
| Jul 6, 2:14 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Tioga | 31 min |
| Jul 6, 2:30 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Delaware | 30 min |
| Jul 6, 2:39 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Otsego, Tioga | 36 min |
| Jul 6, 2:44 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Madison, Oneida, Otsego | 46 min |
| Jul 6, 3:00 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Sullivan | 45 min |
| Jul 6, 3:08 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Otsego, Tioga | 37 min |
| Jul 6, 3:35 PM EDT | Areal Flood Advisory | BGM | Delaware, Otsego | 84 min |
| Jul 6, 3:42 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Sullivan | 63 min |
| Jul 6, 3:45 PM EDT | Special Weather Statement | BGM | Schoharie | 30 min |
| Jul 6, 4:01 PM EDT | Special Weather Statement | BGM | Tompkins | 29 min |
| Jul 6, 4:41 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Sullivan | 49 min |
| Jul 6, 4:45 PM EDT | Severe Thunderstorm Warning | BGM | Cortland, Tioga, Tompkins | 30 min |
| Jul 6, 4:52 PM EDT | Areal Flood Advisory | BGM | Tompkins | 77 min |
| Jul 6, 5:11 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Tioga, Tompkins | 34 min |
| Jul 6, 5:42 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Tioga | 48 min |
Nearby
Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.